Wan Se Kim, "Existence of periodic solutions for nonlinear Lienard systems", International Journal of Mathematics and Mathematical Sciences, vol. 18, Article ID 962802, 8 pages, 1995. https://doi.org/10.1155/S0161171295000329
Existence of periodic solutions for nonlinear Lienard systems
We prove the existence and multiplicity of periodic solutions for nonlinear Lienard System of the type under various conditions upon the functions , and .
Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.